A1 Journal article (refereed)
A proof of Carleson's 𝜀2-conjecture (2021)

Jaye, B., Tolsa, X., & Villa, M. (2021). A proof of Carleson's 𝜀2-conjecture. Annals of Mathematics, 194(1), 97-161. https://doi.org/10.4007/annals.2021.194.1.2

JYU authors or editors

Publication details

All authors or editors: Jaye, Benjamin; Tolsa, Xavier; Villa, Michele

Journal or series: Annals of Mathematics

ISSN: 0003-486X

eISSN: 1939-8980

Publication year: 2021

Volume: 194

Issue number: 1

Pages range: 97-161

Publisher: Mathematics Department, Princeton University

Publication country: United States

Publication language: English

DOI: https://doi.org/10.4007/annals.2021.194.1.2

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/77963

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1909.08581


In this paper we provide a proof of the Carleson 𝜀2-conjecture. This result yields a characterization (up to exceptional sets of zero length) of the tangent points of a Jordan curve in terms of the finiteness of the associated Carleson 𝜀2-square function.

Keywords: measure theory; harmonic analysis (mathematics)

Free keywords: rectifiability; square function; tangent; Jordan curve

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2021

JUFO rating: 3

Last updated on 2022-20-09 at 13:16